RISC RISC Research Institute for Symbolic Computation  
  • @article{RISC5509,
    author = {Georg Grasegger and Alberto Lastra and J. Rafael Sendra and Franz Winkler},
    title = {{Rational General Solutions of Systems of First-Order Partial Differential Equations}},
    language = {english},
    journal = {Journal of Computational and Applied Mathematics},
    volume = {331},
    pages = {88--103},
    isbn_issn = {ISSN: 0377-0427},
    year = {2018},
    refereed = {yes},
    length = {16}
    }